Pacific Journal of Mathematics

Topological properties of the dual pair $\langle\ocirc{\cal B}(\Omega)^{\prime},\ocirc{\cal B}(\Omega)^{\prime\prime}\rangle$.

Peter Dierolf and Susanne Dierolf

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 51-82.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720471

Mathematical Reviews number (MathSciNet)
MR709699

Zentralblatt MATH identifier
0524.46013

Subjects
Primary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]
Secondary: 46A12 46E10: Topological linear spaces of continuous, differentiable or analytic functions

Citation

Dierolf, Peter; Dierolf, Susanne. Topological properties of the dual pair $\langle\ocirc{\cal B}(\Omega)^{\prime},\ocirc{\cal B}(\Omega)^{\prime\prime}\rangle$. Pacific J. Math. 108 (1983), no. 1, 51--82. https://projecteuclid.org/euclid.pjm/1102720471


Export citation

References

  • [1] S. Agmon, Lectures on Elliptic Boundary Value Problems, D. van Nostrand Comp. Inc.,New York, 1965.
  • [2] J. Batt, P. Dierolf and J. Voigt, Summable sequences and topological properties of mo(I), Arch. Math., 28 (1977), 86-90.
  • [3] K.-D. Bierstedt and R. Meise, Bemerkungen uber die Approximationseigenschaft lohalkonvexer Funktionenraume,Math. Annalen, 209 (1974), 99-107.
  • [4] N. Bourbaki, TopologieGenerate,Ch. 10 Hermann, Paris 1961.
  • [5] N. Bourbaki, Integration, Ch. 1, 2, 3 et 4 Hermann, Paris 1965.
  • [6] R. C. Buck, Bounded continuous functions on a locally compact space, The Michigan Math. J., 5 (1958), 95-104.
  • [7] J. B. Conway, The strict topology and compactness in the space of measures II, Trans. Amer. Math. Soc, 126 (1967), 474-486.
  • [8] P. Dierolf, Une caracterisation des espaces vectoriels topologiques complets au sens de Mackey, C. R. Acad Sc. Paris, 283 (1976), 245-248.
  • [9] P. Dierolf, Theorems of the Orlicz-Pettis-type for locally convex spaces, Manuscripta Math., 20 (1977) 73-94.
  • [10] P. Dierolf, Summable sequences and associated Orlicz-Pettis-topologies, Commentationes Mathematicae, Tomus specialis in honorem Ladislai Orlicz, vol. II (1979), 71-88.
  • [11] P. Dierolf, and J. Voigt, Convolution and S;-convolution of distributions, Collectanea Math., 29 (1978), 185-196.
  • [12] P. Dierolf, Calculation of the bidual for some function spaces. Integrable distributions, Math. Annalen, 253 (1980), 63-87.
  • [13] K. Floret, Weakly Compact Sets, Lecture Notes in Mathematics, vol. 801, Springer- Verlag, Berlin 1980.
  • [14] D. J. H. Garling, A generalized form of inductive-limit topologyfor vector spaces, Proc. London Math. Soc, (3) 14 (1964), 1-28.
  • [15] A. Grothendieck, Sur les espaces (F) et (DF), Summa Brasil. Math, 3 (1954), 57-123.
  • [16] A. Grothendieck, Espaces vectoriels topologiques, Sao Paulo 1964.
  • [17] A. Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Memoirs of the Amer. Math. Soc. n 16, Amer. Math. Soc, Providence, Rhode Island 1966.
  • [18] J. Horvath, Topological Vector Spaces and Distibutions I, Addison-Wesley Publ. Comp, Reading, Massachusetts 1966.
  • [19] J. Horvath, Sur la convolution des distributions, Bull. Sc. Math, 2e serie 98 (1974), 183-192.
  • [20] H. Kang, and I. Richards, A general definition of convolution for distributions, University of Minnesota 1976.
  • [21] G. Kothe, Topological Vector Spaces I, Springer-Verlag, Berlin 1969.
  • [22] H. Neus, Uber Regularitdtsbegriffe induktiver lokalkonvexer Sequenzen, Manuscripta Math, 25 (1978), 135-145.
  • [23] H. Pfister, Rdume von stetigen Funktionen und summenstetige Abbildungen, Habili- tationsschrift, Universitat Miinchen 1978.
  • [24] L. Schwartz, Produits tensoriels topologiquesd' espaces vectoriels topologiques. Espaces vectoriels topologiques nucleaires. Applications, Seminaire Schwartz, Annee 1953/54. Secretariat mathematique, Paris 1954.
  • [25] L. Schwartz, Espaces de fonctions differentiables a valeurs vectorielles, J. Analyse Math, 4 (1954/55), 88-148.
  • [26] L. Schwartz, Theorie des Distributions, Hermann, Paris 1966.
  • [27] L. Schwartz, Radon Measures on Arbitrary Topological Spaces and Cylindrical Measures, Oxford University Press, London 1973.
  • [28] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey 1970.
  • [29] M. Valdivia, Sobre el espacio %0(^l), Rev. Real Acad. Ciencias Exactas, Fisicas y Naturales de Madrid 75 (1980), 835-863.
  • [30] D. Vogt, Sequence space representationsofspaces oftest functionsand distributions, In: G. I. Zapata (Editor): Functional analysis, holomorphy, and ap- proximation theory, Lecture Notes in Pure and Applied Mathematics, vol. 83, Marcel Dekker, Inc., New York, 1983, pp. 405-443.
  • [31] J. H. Webb, Sequential convergence in locally convex spaces, Proc. Camb. Phil. Soc, 64(1968), 341-364.